Osaka Journal of Mathematics

The mathematical work of Y. Matsushima and its development

Shoshichi Kobayashi

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 21, Number 1 (1984), iii-xix.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200776863

Mathematical Reviews number (MathSciNet)
MR736964

Zentralblatt MATH identifier
0532.01022

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies
Secondary: 01A65: Contemporary 22-03: Historical (must also be assigned at least one classification number from Section 01) 32-03: Historical (must also be assigned at least one classification number from Section 01)

Citation

Kobayashi, Shoshichi. The mathematical work of Y. Matsushima and its development. Osaka Journal of Mathematics 21 (1984), no. 1, iii--xix. http://projecteuclid.org/euclid.ojm/1200776863.


Export citation